Hurwitz Type Multiple Genocchi Zeta Function


ÖZDEN AYNA H., CANGÜL İ. N. , ŞİMŞEK Y.

International Conference on Computational Methods in Science and Engineering, Hersonissos, Greece, 25 - 30 September 2008, vol.1148, pp.781-783 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1148
  • Doi Number: 10.1063/1.3225435
  • City: Hersonissos
  • Country: Greece
  • Page Numbers: pp.781-783
  • Bursa Uludag University Affiliated: Yes

Abstract

Main purpose of this paper is to construct higher-order w-q-Genocchi numbers and polynomials by using p-adic q-deformed fermionic integral on Z(p). We derive some interesting identities related to higher-order w-q-Genocchi numbers and polynomials. We also construct Hurwitz type multiple w-Genocchi zeta function which interpolates these polynomials at negative integers.